Alert archive / Georgia / Special Weather Statements in 2013
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 21, 2013, 9:05 PM EDT for Banks County, Hall County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2013, 9:05 PM EDT (01:05 UTC)
- Expired
- Jul 21, 2013, 9:30 PM EDT
- In force
- 25 min
- Issued by
- NWS Atlanta, GA
Counties Banks County, GA, Hall County, GA
The radar
The Greer radar (KGSP), 137 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.1 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 310 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
936
WWUS82 KFFC 220105
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
905 PM EDT SUN JUL 21 2013
GAZ023-024-220130-
905 PM EDT SUN JUL 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN BANKS AND HALL
COUNTIES UNTIL 930 PM EDT...
AT 902 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF HEAVY RAIN FROM CANDLER TO HOMER...MOVING EAST AT 10 MPH.
RAINFALL AMOUNTS BETWEEN 0.5 TO 0.75 INCHES...WITH LOCALLY HIGHER
AMOUNTS...CAN BE EXPECTED ACROSS BANKS AND HALL COUNTIES...INCLUDING
AREAS AROUND PINEFIELD CROSSROADS...HOLLINGSWORTH...HOMER...
CANDLER...LULA...GILLSVILLE...FI VE POINTS AND BANKS CROSSING.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS HAS BEEN REPORTED...
ESPECIALLY IN EASTERN HALL COUNTY...AND DRIVERS SHOULD USE EXTREME
CAUTION.
&&
LAT...LON 3446 8339 3439 8337 3433 8339 3426 8333
3420 8338 3420 8341 3426 8348 3425 8357
3429 8362 3415 8379 3424 8387 3430 8387
3436 8381 3445 8362 3450 8349
TIME...MOT...LOC 0104Z 270DEG 8KT 3427 8374 3433 8341
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 21, 7:35 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jul 21, 7:35 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 735 PM EDT SUN JUL 21 2013 ...HIGH RAIN CHANCES TO CONTINUE THROUGH AT LEAST TUESDAY... .SHORT TERM /TONIGHT THROUGH MONDAY/... WIDESPREAD SHOWERS AND THUNDERSTORMS HAVE INDEED DEVELOPED ACROSS THE AREA IN HIGH MOISTURE CONTENT ENVIRONMENT WITH CLOSE TO 2 INCH PWATS. ALTHOUGH INITIAL SOUNDING THIS MORNING CAME IN WITH MORE OF A NARROW CAPE PROFILE ALOFT WITH LIMITED LAPSE RATES...MODIFIED SOUNDING FOR 84 CAME IN WITH MORE SUBSTANTIAL CAPE ALOFT AND AN ENVIRONMENT MORE CONDUCIVE FOR STRONG STORMS. HAVE SEEN SOME CLEARING OF THE MORNING STRATUS DECK AND A LITTLE WORRIED NOW WE COULD SEE TEMPS EVEN A FEW DEGREES HIGHER THAN ANTICIPATED 84. BEST CHANCES OF STRONG TO ISOLATED SEVERE STORMS WOULD BE OVER THE NORTHERN TIER WHERE ACTIVITY HAS BEEN SLOWER TO DEVELOP TODAY. ALTHOUGH THE HIGH PWATS WOULD POINT TO A HIGHER FLASH FLOODING POTENTIAL...SEEING MORE MOVEMENT TO THE STORMS THAN PREVIOUS DAYS WHICH SHOULD PRECLUDE EXTENSIVE FLOODING CONCERNS. LATE ARRIVING SHORTWAVE TONIGHT COULD ALLOW FOR ACTIVITY TO LINGER ON INTO THE LATE EVENING HOURS AND HAVE KEPT POPS IN LONGER THAN GUIDANCE SUGGESTS. FOR MONDAY...WILL GET FURTHER SYNOPTIC INFLUENCES AS MID LEVEL TROUGH AXIS DIGS INTO THE TENNESSEE VALLEY AND INTO THE DEEP SOUTH...HIGHLY AMPLIFIED FOR THIS TIME OF YEAR. SHOULD BE CONTINUED HIGH MOISTURE CONTENT AND WITH SYNOPTIC LIFT...SHOULD HAVE NO PROBLEM REALIZING WIDESPREAD SHOWERS AND STORMS. ONLY FLY IN THE OINTMENT WILL BE HOW MUCH INITIAL LOW CLOUDINESS IMPEDES INITIAL DEVELOPMENT. AT THIS POINT...FEEL IT WILL BE MUCH LIKE TODAY AND SHOULD EVENTUALLY EASILY REACH CONVECTIVE TEMP AND WILL THUS KEEP POPS CATEGORICAL THROUGH MONDAY AFTERNOON FAVORING SOUTHERN SECTIONS SLIGHTLY. DEESE .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... NO MAJOR CHANGES TO THE LONG TERM. BDL PREVIOUS DISCUSSION... MEDIUM RANGE MODELS CONTINUE TO SHOW DECENT AGREEMENT THROUGH THE EXTENDED FORECAST PERIOD...AT LEAST CONCERNING THE LARGER SCALE DETAILS OF THE OVERALL PATTERN OF PERSISTENT UPPER LEVEL TROUGHING ACROSS THE EASTERN U.S. GFS/ECMWF AND CMC MODELS ALL SHOWING A DECENT SHORT WAVE IMPACTING THE FORECAST AREA MONDAY AND TUESDAY AS THE INITIAL UPPER TROUGH AXIS PASSES OVER THE REGION. HOWEVER THEY ARE ALSO SHOWING SOME DRIER AIR INFILTRATING BY TUESDAY SO MONDAY STILL SEEMS TO BE THE DAY FOR HIGHEST POPS. SURFACE LEE TROUGH ALSO PERSISTS OVER THE REGION...HOWEVER NONE OF THE MODELS ARE DEPICTING AN ACTIVE FRONTAL SYSTEM WITH THIS SHORT WAVE FOR THE BEGINNING OF THE WEEK. LATER IN THE WORK WEEK THE GFS/ECMWF AND CMC MODELS KEEP THE UPPER TROUGH AXIS EAST OF THE STATE AND EVEN BEGIN TO BUILD THE WESTERN U.S. RIDGE TOWARD THE REGION. MODELS ARE ALSO SHOWING SOME DECREASE IN OVERALL MOISTURE OVER THE REGION FOR THE LATTER HALF OF THE WORK WEEK...BUT ALL OF THIS WOULD NOT BE ENOUGH TO SHUT DOWN DIURNAL CONVECTION COMPLETELY. MODELS SHOW A NEW SHORT WAVE DIGGING INTO THE EASTERN UPPER TROUGH OVER THE WEEKEND BRINGING PERHAPS ANOTHER SLIGHTLY BETTER CHANCE OF MORE WIDESPREAD PRECIPITATION... BUT THE MODELS ARE ALSO KEEPING OVERALL MOISTURE A BIT MORE REASONABLE. I PLAN ON KEEPING THE CHANCE POP TREND WE CURRENTLY HAVE IN THE EXTENDED FORECAST GRIDS THROUGH THE LATTER HALF OF THE WORK WEEK AND NEXT WEEKEND. TEMPERATURES SHOULD TREND A BIT BELOW SEASONAL NORMALS THROUGH THE BEGINNING OF THE EXTENDED FORECAST PERIOD WITH AMPLE CLOUD COVER AND PRECIPITATION...BUT ARE LIKELY TO EDGE BACK UP TOWARD NORMAL DURING THE SECOND HALF OF THE WORK WEEK INTO NEXT WEEKEND AS WE DRY OUT A BIT. 20 && .AVIATION... 00Z UPDATE...SHOWERS AND THUNDERSTORMS CONTINUE TO AFFECT MOST OF THE TAF SITES...BUT ARE SHOWING A GENERAL DIMINISHING TREND. WILL HAVE TO ADD OR REMOVE THUNDER BASED ON RADAR TRENDS FOR THE NEXT COUPLE OF HOURS. EXPECTING IFR CEILINGS AND VISIBILITIES AFTER 06Z WITH A GRADUAL IMPROVEMENT TO VFR AFTER 14Z. MORE AFTERNOON CONVECTION IN STORE FOR MONDAY. LIGHT WEST WINDS OVERNIGHT BECOMING SOUTHWEST 10KT AFTER 14Z. //ATL CONFIDENCE...00Z UPDATE... MEDIUM ON CEILINGS AND VISIBILITY AND HIGH ON REMAINING ELEMENTS 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 86 71 88 / 60 70 50 50 ATLANTA 72 83 71 86 / 80 60 50 50 BLAIRSVILLE 68 81 67 84 / 60 60 40 50 CARTERSVILLE 71 83 70 86 / 80 60 40 50 COLUMBUS 73 85 73 91 / 80 80 60 50 GAINESVILLE 71 83 70 86 / 60 60 50 50 MACON 72 87 71 89 / 70 80 60 50 ROME 71 83 71 86 / 80 70 40 50 PEACHTREE CITY 71 84 70 87 / 80 60 50 50 VIDALIA 74 87 72 89 / 60 80 60 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DEESE LONG TERM....BDL AVIATION...41
Hazardous weather outlook, Jul 21, 6:52 AM EDT, 14 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 652 AM EDT SUN JUL 21 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 652 AM EDT SUN JUL 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... HEAVY RAIN...GUSTY WINDS AND LIGHTNING. DISCUSSION... THE UNSTABLE AIR MASS AND WEAK LOW PRESSURE IN THE MID ATLANTIC COAST REGION WILL ROTATE AROUND ITSELF WILL PRODUCE SCATTERED TO NUMEROUS THUNDERSTORMS OVER THE REGION TODAY AND TONIGHT. THE ABUNDANCE OF MOISTURE OVER THE AREA WILL CONTRIBUTE LARGE AMOUNTS OF RAINFALL COMING FROM THE STORMS AS THEY PASS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED EACH DAY...DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 21, 5:32 PM EDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 532 PM EDT SUN JUL 21 2013 GAZ053-054-212200- 532 PM EDT SUN JUL 21 2013 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND PEA SIZED HAIL IN COWETA AND FAYETTE COUNTIES UNTIL 600 PM EDT... AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NEWNAN...MOVING EAST AT 15 MPH. TREES CAN EASILY COME DOWN IN THESE WINDS WITH ALREADY WET SOIL. FREQUENT CLOUD TO GROUND LIGHTNING MAY ALSO DEVELOP WITH THIS STORM. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS COWETA AND FAYETTE COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE NEWNAN...MADRAS...TYRONE...SANDY CREEK...PEACHTREE CITY...THOMAS CROSSROADS...CANNONGATE...TURIN AND SHARPSBURG. && LAT...LON 3353 8456 3333 8450 3328 8486 3343 8485 TIME...MOT...LOC 2131Z 252DEG 11KT 3338 8479
Special weather statement, Jul 21, 5:49 PM EDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
549 PM EDT SUN JUL 21 2013
GAZ053-054-067-212215-
549 PM EDT SUN JUL 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN MERIWETHER...COWETA AND FAYETTE COUNTIES UNTIL 615 PM EDT...
AT 546 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF HARALSON...MOVING NORTHEAST AT 20
MPH. TREES CAN EASILY COME DOWN IN THESE WINDS WITH ALREADY WET SOIL.
FREQUENT CLOUD TO GROUND LIGHTNING MAY ALSO DEVELOP WITH THIS STORM.
WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
MERIWETHER...COWETA AND FAYETTE COUNTIES THROUGH 615 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE HARALSON...SENOIA...LAKE
HORTON...INMAN...WOOLSEY...BROOKS AND STARRS MILL.
&&
LAT...LON 3331 8475 3334 8451 3343 8453 3345 8439
3345 8438 3342 8440 3341 8439 3336 8440
3332 8438 3326 8443 3325 8451 3323 8450
3316 8465
TIME...MOT...LOC 2149Z 236DEG 19KT 3325 8469Special weather statement, Jul 21, 6:00 PM EDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
600 PM EDT SUN JUL 21 2013
GAZ033-044-045-054-055-057-212230-
600 PM EDT SUN JUL 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN DEKALB...FAYETTE...
HENRY...CLAYTON AND FULTON COUNTIES UNTIL 630 PM EDT...
AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS PRODUCING HEAVY RAIN FROM BUCKHEAD TO SANDY
CREEK...MOVING EAST AT 10 MPH. IN ADDITION...THESE STORMS COULD
PRODUCE UP TO 45 MPH WINDS AND SMALL HAIL.
RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES...WITH LOCALLY HEAVIER
AMOUNTS CAN BE EXPECTED ACROSS DEKALB...FAYETTE...HENRY...CLAYTON
AND FULTON COUNTIES...INCLUDING AREAS AROUND BUCKHEAD...TYRONE...
SANDTOWN...BOLTON...BANKHEAD...CASCADE HEIGHTS...WEST END...SWEET
AUBURN... ATLANTIC STATION...LAKEWOOD PARK...CHASTAIN MEMORIAL
PARK...PIEDMONT PARK...GRANT PARK-ZOO ATLANTA...TURNER FIELD AND
MIDTOWN. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3367 8465 3383 8445 3392 8444 3394 8442
3386 8416 3380 8411 3368 8408 3361 8412
3365 8419 3357 8414 3354 8407 3338 8439
3349 8443 3341 8461 3348 8463 3350 8461
3351 8468
TIME...MOT...LOC 2158Z 289DEG 10KT 3384 8438 3363 8433
3344 8452Special weather statement, Jul 21, 6:15 PM EDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
615 PM EDT SUN JUL 21 2013
GAZ055>057-212245-
615 PM EDT SUN JUL 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS AND DIME SIZED HAIL
IN SPALDING...HENRY AND CLAYTON COUNTIES UNTIL 645 PM EDT...
AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF BIRDIE...MOVING EAST AT 30
MPH. TREES CAN EASILY COME DOWN IN THESE WINDS WITH ALREADY WET SOIL.
FREQUENT CLOUD TO GROUND LIGHTNING MAY ALSO DEVELOP WITH THIS STORM.
WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
SPALDING...HENRY AND CLAYTON COUNTIES THROUGH 645 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE VAUGHN...BIRDIE...HIGHLAND
MILLS...SUNNY SIDE...ATLANTA MOTOR SPEEDWAY...HAMPTON...TOWALAGA...
WALKER MILL...FLIPPEN...LUELLA...BLACKSVILLE...MCDONOUGH AND LOCUST
GROVE.
&&
LAT...LON 3332 8438 3336 8440 3339 8439 3354 8407
3333 8404 3331 8406 3332 8407 3330 8408
3330 8410 3329 8409 3328 8410 3326 8442
3330 8441
TIME...MOT...LOC 2215Z 262DEG 26KT 3336 8441Special weather statement, Jul 21, 8:14 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
814 PM EDT SUN JUL 21 2013
GAZ023>025-034-035-220045-
814 PM EDT SUN JUL 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN BANKS...BARROW...
GWINNETT...HALL AND JACKSON COUNTIES UNTIL 845 PM EDT...
AT 810 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AND
AREA OF STRONG THUNDERSTORMS FROM REST HAVEN TO HOMER...MOVING
NORTHEAST AT 15 MPH.
RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES...WITH LOCALLY HIGHER
AMOUNTS...CAN BE EXPECTED ACROSS BANKS...BARROW...GWINNETT...HALL
AND JACKSON COUNTIES...INCLUDING AREAS AROUND COUNTY
LINE...SUWANEE...SUGAR HILL...REST HAVEN...BUFORD...HOSCHTON...
BRASELTON...MAYSVILLE...HOMER...AQUALAND PARK...FLOWERY
BRANCH...ROAD ATLANTA-LANIER SPEEDWAY...PENDERGRASS...CHESTNUT
MOUNTAIN AND OAKWOOD. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL
WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO
LIKELY.
&&
LAT...LON 3446 8339 3439 8337 3433 8339 3428 8336
3407 8353 3402 8368 3403 8410 3422 8398
3422 8396 3422 8397 3424 8395 3435 8389
3449 8345
TIME...MOT...LOC 0014Z 232DEG 13KT 3414 8392 3414 8362
3438 8347Special weather statement, Jul 21, 9:05 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
905 PM EDT SUN JUL 21 2013
GAZ023-024-220130-
905 PM EDT SUN JUL 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN BANKS AND HALL
COUNTIES UNTIL 930 PM EDT...
AT 902 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF HEAVY RAIN FROM CANDLER TO HOMER...MOVING EAST AT 10 MPH.
RAINFALL AMOUNTS BETWEEN 0.5 TO 0.75 INCHES...WITH LOCALLY HIGHER
AMOUNTS...CAN BE EXPECTED ACROSS BANKS AND HALL COUNTIES...INCLUDING
AREAS AROUND PINEFIELD CROSSROADS...HOLLINGSWORTH...HOMER...
CANDLER...LULA...GILLSVILLE...FI VE POINTS AND BANKS CROSSING.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS HAS BEEN REPORTED...
ESPECIALLY IN EASTERN HALL COUNTY...AND DRIVERS SHOULD USE EXTREME
CAUTION.
&&
LAT...LON 3446 8339 3439 8337 3433 8339 3426 8333
3420 8338 3420 8341 3426 8348 3425 8357
3429 8362 3415 8379 3424 8387 3430 8387
3436 8381 3445 8362 3450 8349
TIME...MOT...LOC 0104Z 270DEG 8KT 3427 8374 3433 8341The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:14 PM EDT | Special Weather Statement | FFC | Banks, Hall, Jackson | 31 min |
| Jul 22, 6:02 PM EDT | Special Weather Statement | FFC | Washington | 28 min |
Nearby
Special Weather Statements in Georgia, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.